# SDR AALA202204183017

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 78,635 hours, 10,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PATH LIGHT AT FRONT CLOSET OUT OF MOUNT. REPLACED LIGHT ASSEMBLY. SYSTEM OPERATIONS CHECKED PER AMM 33-51-05.
